Alert archive / Missouri / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 30, NWS Springfield, MO

April 9, 2011Taney County, Missouri

NWS Springfield, MO issued this severe thunderstorm warning at Apr 9, 2011, 6:31 AM CDT for Taney County, Missouri. It was in force for 29 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 9, 2011, 6:31 AM CDT (11:31 UTC)
Expired
Apr 9, 2011, 7:00 AM CDT
In force
29 min
Issued by
NWS Springfield, MO
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Taney County, MO

The radar

The Springfield radar (KSGF), 63 km from the middle of the area, began a volume at 11:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 9, 6:42 AM CDTHAIL 0.51 N Forsyth, MODIME SIZED HAIL REPORTED IN FORSYTH.
Apr 9, 6:42 AM CDTHAIL 1Forsyth, MO

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 11 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 11.5 hours before the alert went out and 62 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2011-04-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1288 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2011-04-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 46 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1288 J/kg
Mixed-layer CIN
-54 J/kg
Mixed-layer LCL
2309 m above ground
0-6 km bulk shear
50 kt
0-1 km storm-relative helicity
46 m²/s²
0-3 km storm-relative helicity
157 m²/s²
Significant tornado parameter
0.0
Supercell composite
6.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

883 
WUUS53 KSGF 091131
SVRSGF
MOC213-091200-
/O.NEW.KSGF.SV.W.0030.110409T1131Z-110409T1200Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
631 AM CDT SAT APR 9 2011

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN TANEY COUNTY IN SOUTHWEST MISSOURI...

* UNTIL 700 AM CDT.

* AT 626 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM 4 MILES NORTHWEST OF BRANSON...MOVING EAST AT
  25 MPH. THIS STORM IS CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.

* LOCATIONS IMPACTED INCLUDE BRANSON...EDGEWATER BEACH...FORSYTH...
  KIRBYVILLE...KISSEE MILLS...MERRIAM WOODS...OZARK BEACH...
  POWERSITE...ROCKAWAY BEACH...TANEYVILLE AND WALNUT SHADE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM CAPABLE OF PRODUCING LARGE HAIL AND
DAMAGING WINDS...IF YOU ARE IN ITS PATH SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS.

&&

LAT...LON 3663 9332 3678 9332 3682 9308 3681 9291
      3660 9290
TIME...MOT...LOC 1132Z 257DEG 21KT 3669 9322
WIND...HAIL 60MPH 1.00IN

$$

HATCH
2 follow-up statements
788 
WWUS53 KSGF 091148
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
648 AM CDT SAT APR 9 2011

MOC213-091200-
/O.CON.KSGF.SV.W.0030.000000T0000Z-110409T1200Z/
TANEY MO-
648 AM CDT SAT APR 9 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 AM CDT
FOR CENTRAL TANEY COUNTY...

AT 645 AM CDT...THE PUBLIC REPORTED A SEVERE THUNDERSTORM NEAR KISSEE
MILLS...OR NEAR FORSYTH...MOVING EAST AT 25 MPH. THIS STORM WAS  
PRODUCING QUARTER SIZE HAIL.

LOCATIONS IMPACTED INCLUDE FORSYTH...KISSEE MILLS...POWERSITE AND
TANEYVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM CAPABLE OF PRODUCING LARGE HAIL...IF YOU
ARE IN ITS PATH SEEK SHELTER INDOORS AND STAY AWAY FROM WINDOWS.

&&

LAT...LON 3662 9313 3677 9315 3678 9306 3681 9291
      3660 9290
TIME...MOT...LOC 1148Z 259DEG 21KT 3668 9305
WIND...HAIL <50MPH 1.00IN

$$

HATCH
971 
WWUS53 KSGF 091204
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
704 AM CDT SAT APR 9 2011

MOC213-091214-
/O.EXP.KSGF.SV.W.0030.000000T0000Z-110409T1200Z/
TANEY MO-
704 AM CDT SAT APR 9 2011

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL TANEY COUNTY HAS
EXPIRED...

NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE SEVERE
THUNDERSTORM THAT PROMPTED THE WARNING HAD WEAKENED AND WAS NO LONGER
SEVERE...THUS THE WARNING HAS BEEN ALLOWED TO EXPIRE.

LAT...LON 3662 9313 3677 9315 3678 9306 3681 9291
      3660 9290
TIME...MOT...LOC 1148Z 259DEG 21KT 3668 9305

$$

HATCH

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 9, 3:23 AM CDT, 3 hours 8 minutes earlier.

Area forecast discussion, Apr 9, 3:23 AM CDT, 3 hours 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
323 AM CDT SAT APR 9 2011

.DISCUSSION...

MAIN CONCERNS FOR THIS FORECAST CONTINUE TO FOCUS ON THE POTENTIAL
FOR STRONG TO SEVERE THUNDERSTORMS MOVING ACROSS THE OZARKS THIS
MORNING...NEAR RECORD TEMPERATURES FOR SATURDAY...ANOTHER ROUND OF
SEVERE STORMS FOR SUNDAY AND THEN AGAIN FOR THE MIDDLE OF NEXT
WEEK.

STRONG TO BORDERLINE SEVERE THUNDERSTORMS MOVING ACROSS THE REGION
THIS MORNING ARE TAPPING INTO A FAIRLY MOIST AIRMASS WITH
CONTINUING STRONG MOISTURE ADVECTION INTO THE REGION. RATHER
STRONG ISENTROPIC UPGLIDE ACROSS SOUTHWESTERN MISSOURI...NEARLY
COINCIDENT WITH THE ONGOING CONVECTION WILL SHIFT EAST
NORTHEASTWARD THROUGH THE MORNING HOURS. SURFACE DEW POINT
DEPRESSIONS OF 5 TO 10 DEGREES WOULD SUGGEST THE POTENTIAL FOR
STRONG WIND GUST TO 40MPH AND SMALL HAIL WILL CONTINUE TO BE THE
PRIMARY MODE FOR THESE STORMS. IN ADDITION...STORMS ARE WELL INTO
THE WARM SECTOR WITH THE STATIONARY FRONT LOCATED NEARLY ALONG THE
I-70 CORRIDOR. WOULD EXPECT THE STRONGEST STORMS TO DEVELOP MORE
ALONG AND NORTH OF THE FRONTAL BOUNDARY AS A RESULT. STORMS WILL
CONTINUE TO MOVE EASTWARD THIS MORNING. DID NOTE THE GOOD PRESSURE
FALLS ACROSS SOUTHEASTERN KANSAS AND INTO WEST CENTRAL MISSOURI
ON THE BACK SIDE OF THE STORMS. MAY BE INDICATIONS OF A DEVELOPING
MESO-LOW BUT WILL NEED TO MONITOR THIS AS THE STORMS MOVE ACROSS
THE AREA.

FOR TODAY...CONTINUING STRONG MOISTURE AND WARM AIR ADVECTION FROM
THE GULF REGION WILL KEEP THE REGION RATHER WARM FOR THE TIME OF
YEAR WITH THE POTENTIAL TO SEE ADDITIONAL RECORD HIGHS SIMILAR TO
WHAT THE REGION SAW IN VICHY/ROLLA AND JOPLIN FRIDAY. WITH 850MB
TEMPERATURES IN THE 20 TO 22 DEGREE RANGE WOULD EXPECT TO SEE
TEMPERATURES CLIMB INTO THE MID 80S THIS AFTERNOON. THIS WILL ONCE
AGAIN SET THE STAGE FOR STORMS TO MOVE ACROSS THE REGION SUNDAY.

A STRONG UPPER LEVEL SYSTEM NOW OVER THE WESTERN CONUS WILL MOVE
INTO THE PLAINS ON SUNDAY AND TAKE AIM AT THE REGION. AS THIS UPPER
LEVEL SYSTEM MOVES INTO THE PLAINS...A COLD FRONT WILL BEGIN TO
PUSH EAST ACROSS KANSAS. IN ADVANCE OF THE COLD FRONT...A DRY LINE
WILL WORK TO KICK OFF THUNDERSTORMS SUNDAY AFTERNOON WITH LIKELY
STORM INITIATION ACROSS EASTERN KANSAS AND OKLAHOMA. WITH PLENTY
OF MOISTURE IN PLACE ALONG WITH 65 TO 80 KTS OF 0-6KM BULK
SHEAR...MORE THAN SUFFICIENT SHEAR AVAILABLE FOR SEVERE
THUNDERSTORM DEVELOPMENT. THE COMBINATION OF AN ABUNDANTLY MOIST
AIR...A FAST MOVING SYSTEM...A DRY LINE/COLD FRONT MOVING THROUGH
THE REGION AND MORE THAN SUFFICIENT 0-6KM BULK SHEAR AND GOOD
THETA-E DIFFERENTIAL AROUND 20K...WILL PRODUCE THE POTENTIAL FOR
SEVERE THUNDERSTORMS. THE STORMS WOULD LIKELY PRODUCE LARGE
HAIL...THOUGH THE PRIMARY THREAT LOOKS TO BE SIGNIFICANT HIGH
WINDS WITH AN ISOLATED TORNADO NOT OUT OF THE
QUESTION...ESPECIALLY EARLY IN THE STORM DEVELOPMENT WHEN DISCREET
CELLS WOULD BE MOST PREVALENT. THOUGH THE INITIAL MODE MAY BE
DISCREET CELLS...THINK THAT THE SYSTEM WILL DEVELOP INTO A
STRONGLY FORCED LINE QUICKLY.

IN THE WAKE OF THE STORM ON SUNDAY UPPER LEVEL RIDGING WILL BRING
A RETURN OF SUNNY SKIES AND MORE MILD CONDITIONS FOR THE START OF
THE WORK WEEK. A COOLER SURFACE HIGH WILL MOVE OVER THE REGION
WITH AFTERNOON TEMPERATURES IN THE UPPER 60S TO LOWER 70S LIKELY
FOR HIGHS. THIS UPPER RIDGE WILL BE RELATIVELY SHORT LIVED AS
ANOTHER UPPER LEVEL TROUGH AND STORM SYSTEM WILL MOVE INTO THE
WESTERN STATES AND MOVE INTO THE PLAINS THURSDAY WITH MODELS IN
BETTER AGREEMENT ON TIMING AND STRENGTH TODAY THAN THEY HAD BEEN
THE LAST FEW RUNS.

HATCH

&&

.AVIATION...
/ISSUED 1230 AM CDT SAT APR 9 2011/

FOR THE 06Z TAF PACKAGE...PRIMARY CHALLENGE CONTINUES TO BE
SHRA/TSRA CHANCES OVERNIGHT. TO THIS POINT...ACTIVITY HAS BEEN
SLOW TO MOVE EASTWARD OUT OF KS. THIS HAS CHANGED IN THE PAST HOUR
OR SO AS REGIONAL RADAR INDICATES AN EXPANSION AND EASTWARD
PROGRESSION OF SHRA/TSRA WNW OF KJLN. SHOULD CONTINUE TO SEE
ACTIVITY EXPAND INTO JLN/SGF AERODROMES OVERNIGHT...AND HAVE
INCLUDED TEMPOS TO COVER THE WINDOW OF OPPORTUNITY. STILL LOOKS AS
THOUGH ACTIVITY WILL REMAIN NORTH OF BBG AND CONTINUE TO COVER THE
LOWER RISK OF TSRA THERE WITH CB WORDING. SHRA/TSRA WILL
PROGRESSIVELY EXIT TO THE EAST BY DAYBREAK LEADING TO A CLEARING
SKY. WINDS WILL BE GUSTY DURING THE DAY SATURDAY...OTHERWISE
CONDITIONS WILL BE QUIET THROUGH THE END OF THE TAF CYCLE.

GAGAN

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.
&&
Hazardous weather outlook, Apr 9, 5:20 AM CDT, 1 hour 11 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
520 AM CDT SAT APR 9 2011

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-101030-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
520 AM CDT SAT APR 9 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...TODAY AND TONIGHT.

THE HAZARDOUS WEATHER RISK LEVEL IS...LIMITED.

WEATHER HAZARDS EXPECTED...

 LIMITED RISK OF LIGHTNING.
 LIMITED RISK OF NON THUNDERSTORM WINDS.

DISCUSSION...

 THUNDERSTORMS WILL CONTINUE TO DEVELOP AND MOVE TO THE EAST ROUGHLY
 ALONG AND SOUTH OF THE INTERSTATE 44 CORRIDOR. THIS ACTIVITY WILL
 CONTINUE TO MOVE EAST ACROSS MUCH OF SOUTHERN MISSOURI EARLY THIS
 MORNING. THE PRIMARY RISK WITH THE STORMS WILL BE LIGHTNING. IN
 ADDITION...STRONG NON THUNDERSTORM WINDS WILL DEVELOP BEHIND THE
 STORMS THIS MORNING WITH LOCALLY GUSTY WINDS POSSIBLE.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

  STRONG TO SEVERE STORMS ARE EXPECTED ACROSS THE OUTLOOK AREA
  SUNDAY AFTERNOON AND EVENING AS A STRONG STORM SYSTEM MOVES
  INTO THE PLAINS. THUNDERSTORMS ARE EXPECTED TO DEVELOP ALONG
  AND AHEAD OF A DRY LINE THAT WILL MOVE EAST FROM KANSAS AND
  OKLAHOMA. MODERATE INSTABILITY AND STRONG VERTICAL WIND SHEAR
  WILL ALLOW FOR SEVERE STORM ORGANIZATION WITH THE POTENTIAL OF
  LARGE HAIL AND DAMAGING WINDS. THE RISK FOR TORNADOES CANNOT BE
  RULED OUT.

  GUSTY NON THUNDERSTORM WINDS ARE ALSO EXPECTED AT TIMES
  SATURDAY...SUNDAY...AND MONDAY. AN ELEVATED FIRE DANGER MAY
  EXIST SUNDAY DEPENDING ON THE TIMING OF THE DRY LINE PASSAGE.
  LOW HUMIDITY AND MODERATELY GUSTY WINDS MAY PRODUCE AN ELEVATED
  FIRE DANGER MONDAY IN SOME AREAS.

.SPOTTER INFORMATION STATEMENT...

  SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

HATCH

In the hours before

Special weather statement, Apr 9, 3:35 AM CDT, 2 hours 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
335 AM CDT SAT APR 9 2011

MOZ095-103-104-090915-
STONE MO-CHRISTIAN MO-TANEY MO-
335 AM CDT SAT APR 9 2011

...SIGNIFICANT WEATHER ALERT FOR CHRISTIAN...NORTHERN STONE AND
NORTHERN TANEY COUNTIES UNTIL 415 AM CDT...

AT 329 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 3 MILES WEST OF
BILLINGS TO CRANE TO 11 MILES WEST OF CAPE FAIR...MOVING EAST AT 40
MPH. PENNY SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH
THESE STORMS.

LOCATIONS IMPACTED INCLUDE BILLINGS...BRANSON WEST...CLEVER...
CRANE...GALENA...HIGHLANDVILLE...MERRIAM WOODS...NIXA...
OZARK...REEDS SPRING...ROCKAWAY BEACH...SPARTA AND TANEYVILLE.

OTHER LOCATIONS IN THIS SIGNIFICANT WEATHER ALERT INCLUDE TABLE ROCK
LAKE.

THUNDERSTORMS POSE A VARIETY OF HAZARDS TO THOSE OUTDOORS...INCLUDING
HAIL... STRONG WINDS THAT CAN CREATE DANGEROUS FLYING PROJECTILES AND
DEBRIS...AS WELL AS DEADLY CLOUD TO GROUND LIGHTNING. IF YOU ARE IN
THE PATH OF THESE STORMS...MOVE INDOORS TO A STURDY SHELTER
IMMEDIATELY.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 AM CDT
SATURDAY MORNING FOR SOUTHEAST KANSAS AND PORTIONS OF SOUTHERN
MISSOURI.

LAT...LON 3669 9358 3682 9359 3683 9363 3709 9361
      3709 9298 3708 9292 3669 9291
TIME...MOT...LOC 0834Z 259DEG 34KT 3706 9355 3690 9355
          3677 9365

SCHAUMANN
Local storm report, Apr 9, 3:55 AM CDT, 2 hours 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
355 AM CDT SAT APR 09 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0338 AM     HAIL             PINEVILLE               36.59N 94.38W
04/09/2011  E0.50 INCH       MCDONALD           MO   EMERGENCY MNGR

&&

GAGAN
Local storm report, Apr 9, 4:10 AM CDT, 2 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
410 AM CDT SAT APR 09 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0409 AM     HAIL             OZARK                   37.02N 93.21W
04/09/2011  E0.75 INCH       CHRISTIAN          MO   AMATEUR RADIO

&&

HATCH
Special weather statement, Apr 9, 4:40 AM CDT, 1 hour 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
440 AM CDT SAT APR 9 2011

MOZ082-092-096-097-105-091030-
WRIGHT MO-TEXAS MO-DOUGLAS MO-HOWELL MO-OZARK MO-
440 AM CDT SAT APR 9 2011

...SIGNIFICANT WEATHER ALERT FOR DOUGLAS...NORTHERN OZARK...
NORTHWESTERN HOWELL...SOUTHERN WRIGHT AND SOUTHWESTERN TEXAS COUNTIES
UNTIL 530 AM CDT...

AT 438 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 3 MILES SOUTHEAST OF
MANSFIELD TO 5 MILES WEST OF GENTRYVILLE TO WILLHOIT...MOVING EAST AT
50 MPH. PENNY SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH
THESE STORMS.

LOCATIONS IMPACTED INCLUDE CABOOL...GAINESVILLE...MANSFIELD...
MOUNTAIN GROVE AND NORWOOD.

IF YOU ARE IN THE PATH OF THESE STORMS...SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS.

LAT...LON 3715 9209 3688 9193 3659 9210 3659 9274
      3688 9262 3714 9269
TIME...MOT...LOC 0940Z 271DEG 43KT 3707 9250 3688 9242
          3667 9253

SCHAUMANN
Local storm report, Apr 9, 5:33 AM CDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
533 AM CDT SAT APR 09 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0528 AM     HAIL             2 NE NEWTONIA           36.90N 94.16W
04/09/2011  E1.00 INCH       NEWTON             MO   TRAINED SPOTTER

&&

HATCH
Special weather statement, Apr 9, 6:27 AM CDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
627 AM CDT SAT APR 9 2011

MOZ103-104-091200-
STONE MO-TANEY MO-
627 AM CDT SAT APR 9 2011

...SIGNIFICANT WEATHER ALERT FOR EAST CENTRAL STONE AND NORTHWESTERN
TANEY COUNTIES UNTIL 700 AM CDT...

AT 626 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR SILVER DOLLAR CITY...OR 5 MILES NORTHWEST OF
BRANSON...MOVING NORTHEAST AT 15 MPH. PENNY SIZE HAIL...AND WINDS
AROUND 50 MPH ARE EXPECTED WITH THIS STORM.

PERSONS ON OR NEAR TABLE ROCK LAKE...GET OUT OF THE WATER AND MOVE
INDOORS OR INSIDE A VEHICLE. THUNDERSTORMS POSE A VARIETY OF LIFE
THREATENING HAZARDS TO BOATERS INCLUDING STRONG WINDS...VERY CHOPPY
WATERS...HAIL...DEADLY CLOUD TO GROUND LIGHTNING...AND POTENTIALLY
BLINDING RAINS. DON'T BE CAUGHT OUT ON THE WATER IN A THUNDERSTORM...
BOATERS SHOULD IMMEDIATELY SEEK SAFE HARBOR.

LAT...LON 3663 9335 3680 9336 3682 9319 3681 9306
      3661 9299
TIME...MOT...LOC 1127Z 247DEG 9KT 3668 9330

HATCH

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 9, 12:45 AM CDTSevere Thunderstorm WarningSGFBarton, Jasper45 min
Apr 9, 1:18 AM CDTSevere Thunderstorm WarningSGFCedar, Dade42 min
Apr 9, 1:32 AM CDTSpecial Weather StatementSGFBarton28 min
Apr 9, 1:57 AM CDTSevere Thunderstorm WarningSGFCedar, Dade, Hickory, Polk, St. Clair48 min
Apr 9, 2:49 AM CDTSpecial Weather StatementSGFLawrence, Newton41 min
Apr 9, 3:28 AM CDTSpecial Weather StatementSGFBarry, McDonald, Newton47 min
Apr 9, 3:35 AM CDTSpecial Weather StatementSGFChristian, Stone40 min
Apr 9, 3:43 AM CDTSevere Thunderstorm WarningSGFChristian, Stone47 min
Apr 9, 4:03 AM CDTSevere Thunderstorm WarningSGFBarry27 min
Apr 9, 4:40 AM CDTSpecial Weather StatementSGFDouglas, Ozark50 min
Apr 9, 6:27 AM CDTSpecial Weather StatementSGFTaney33 min
Apr 9, 7:18 AM CDTSpecial Weather StatementSGFOzark27 min
Apr 9, 7:30 AM CDTSpecial Weather StatementSGFGreene30 min
Apr 9, 7:47 AM CDTSpecial Weather StatementSGFOzark28 min
Apr 9, 8:09 AM CDTSpecial Weather StatementSGFGreene36 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.